MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 7 PRIMARY LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP FEM CS/CR NON-POR SIZE 7 PRIMARY LEFT; KNEE COMPONENT
Model Number EFSRN7PL
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient revised due to knee infection.No further information could be obtained and this was already reported and investigated by (b)(4), reference (b)(4).

Brand Name
EVOLUTIONMP FEM CS/CR NON-POR SIZE 7 PRIMARY LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11586334
Report Number3010536692-2021-00184
Device Sequence Number19672213
Product Code HRY
UDI-Device IdentifierM684EFSRN7PL1
UDI-PublicM684EFSRN7PL1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRN7PL
Device Catalogue NumberEFSRN7PL
Device Lot Number1453918
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/15/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date05/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;